MathSciNet Relay Station
MathSciNet bibliographic data
MR1233548 (94e:58007) 58B30 (16W30 17B37 81R50)
Semenov-Tyan-Shanskiĭ, M. A. Poisson-Lie groups. The quantum duality principle and the twisted quantum double. (Russian) Teoret. Mat. Fiz. 93 (1992), no. 2, 302--329; translation in Theoret. and Math. Phys. 93 (1992), no. 2, 1292–1307 (1993)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement